# SDR CA040928012

- Difficulty date: May 20, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Dhav DHC2*
- Aircraft serial: 1236
- Aircraft time: 4,962 hours
- Engine: Pwa R985AN14B
- Propeller: Hamstd 2D30
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: C2CF815A
- Condition: Frayed
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION THE LT ELEVATOR CONTROL CABLE WAS FOUND FRAYED AT FWD PULLEY (LOCATED UNDER BATTERY BOX COMPARTMENT).  BATTERY ACID CORROSION NOT EVIDENT AT LOCATION OF FRAYED CABLE.  REPLACED CABLE.
